# SDR FDEA201406101390

- Difficulty date: June 10, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FITTING AT BS 1100 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, FOUND OUT OF LIMITS IAW SRM 53-40-12 FIG 101 DET IV.   LOCATED & DRILLED IAW SRM 51-40-05, AND  INSTALLED.
